# SDR REXA2024021200172

- Difficulty date: September 8, 2023
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332411
- Condition: Corroded
- Location: Bs 477 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24R SPLICE IS CORRODED AT FS 477.  REMOVED STRINGER SPLICE AT STGR 24R AND FS 477. IAW CRJ700 SRM TASK 51-42-06-001-001-A01. INSTALLED NEW SPLICE AT STGR 24R AND FS 477 IAW CRJ700 SRM TASKS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
